How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Past 2 days I have been feeling dizzy and feeling

Resolved Question:

Hi for the past 2 days I have been feeling dizzy and feeling faint. I also wake up of a night absolutely soaking wet in cold sweat and a horrible aching sensation on my right shoulder blade on and off also around my lower side. I have tested for a kidney and water infection they have come back negative I have never experienced anything like this before so I'm very scared. Thanks
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Do you have any other medical problems?On any medications for anything?Have you ever had this before?Have you ever had your thyroid hormones checked?Please let me knwo.Regards
Customer: replied 1 year ago.
No I'm not on any medication and this has never happened before it only started 2 days ago but I went out on Saturday night an binged on cocaine for the first time could it be this? That's the first and last time I ever touch it!!! Horrible
Expert:  Dr. SH replied 1 year ago.
Yes it is most definitely related to cocaine which is causing all your symptoms.The sweating is due to sympathetic overdrive that cocaine causes very commonly.It should go away in another day or two at the most as cocaine flushes out of your body.Meanwhile you should keep yourself well-hydrated.This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards
Customer: replied 1 year ago.
But none of my friends that had exactly the same as me have had any problems it's just me? Thanks
Expert:  Dr. SH replied 1 year ago.
Every person's reaction to a drug is different.Some people do have exactly the kind of symptoms that you have experienced.It is pretty common.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Regards
Expert:  Dr. SH replied 1 year ago.
This session is open for any further questions.Please rate me when you are done.
Customer: replied 1 year ago.
But how has it effected the aching in my right shoulder blade and lower back? Thanks
Expert:  Dr. SH replied 1 year ago.
Actually what happens is that cocaine causes an adrenaline rush in the body.Adrenaline rush causes muscles of the body to become fatigued and achy.The shoulder blade and lower back is acting because of that.Not something serious.Should improve in due course of time.Please rate me by clicking on one of the rating options.Regards
Dr. SH and 2 other Medical Specialists are ready to help you

Related Medical Questions